Formation of Singularities for Quasilinear Hyperbolic Systems with Characteristic with Constant Multiplicity
作者: 张孟洁徐玉梅
作者单位: 1曲阜师范大学数学科学学院,山东 曲阜
刊名: Advances in Applied Mathematics, 2019, Vol.08 (04), pp.731-746
中文刊名: 应用数学进展, 2019, Vol.08 (04), pp.731-746
来源数据库: Hans Pubs Journal
DOI: 10.12677/AAM.2019.84083
英文摘要: The problem which we research on is inhomogeneous quasilinear hyperbolic systems with char-acteristics with constant multiplicity, where the source term satisfied the corresponding matching condition. And we don’t restrict the condition that the characteristics with multiplicity are weakly linearly degenerate. Next, we shall investigate the global existence or the blow-up phenomenon of C1 solutions to the Cauchy problem with weaker decaying initial data and estimate the life-span of C1 solutions.
中文摘要: 文章研究的是带有非齐次项的且具常重特征的拟线性双曲组,其中源项满足相应的匹配条件。不加重特征是线性退化的限制,考虑具有一定衰减性的初值Cauchy问题的C1解的整体存在性及破裂现象并估计出解的生命跨度。
全文获取路径: PDF下载  汉斯出版社  (合作)